# SDR CA960910004

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa R183092
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Accessory Gearbx
- Condition: Decoupled
- Location: #1 Engine
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(CAN) #1 ENGINE SUFFERED COMPLETE POWER LOSS WITHOUT WARNING. PROPELLER WAS FEATHERED AND AIRCRAFT RETURNED TO BASE. INVESTIGATION REVEALED THE ENGINE ACCESSORY CASE HAD DECOUPLED FROM THE POWER SECTION DRIVE. MAGNETOS AND GENERATOR REMAIN STATIONARY WHEN THE ENGINE IS MANUALLY ROTATED.
